# SDR DALA2025052704043

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION FWD OF STA 22 RBL 22. SSI:53- 21-43-01. NO EVIDENCE OF PREVIOUS RE-WORK OR REPAIR NOTED. BLENDED AND CHECKED LIMITS PER A220 ASRP 53-21-49-00-661. BLENDS OUT OF LIMITS. REPLACED PER A220 ASRP 51-77-00 AND A220 DWG C02312600. (LP# 0985281)
